# SDR CALA2013100791816

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,989 hours, 22,629 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

HI SPEED ABORT AT 110KTS, DUE TO BIRD STRIKE ON LT MOTOR
